# SDR TC8A96018

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivets
- Condition: Loose
- Location: Ws 230.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, STATION XRS 230.500 T/E LOWER PART SHOWS STRUCTURAL REPAIR WITH 4 LOOSE RIVETS AND BUCKED HEAD OVERSIZED.  REPAIRED AFFECTED AREA AS REQUIRED PER SRM 57-2-1.  (M)
